# SDR DL72W951157

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Flange
- Condition: Cracked
- Location: Rt Wing Sta 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND FLANGE CRACKED AT RT WS 656.5 AT UPPER STR 4.  REPAIRED ANGLES AND PARTS PER MM 57-13-0 FIG 804.
